# SDR AALA202301187668

- Difficulty date: January 6, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 66,062 hours, 26,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410139
- Condition: Cracked
- Location: Bs 290 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL UNDER PASSENGER CABIN FLOORBOARD LOCATED AT BS 290 AND BL 0. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
